Sup-Tests for Linearity in a General Nonlinear AR(1) Model
AbstractWe consider linearity testing in a general class of nonlinear time series model of order 1, involvinga nonnegative nuisance parameter which (i) is not identified under the null hypothesis and (ii)gives the linear model when equal to zero. This paper studies the asymptotic distribution of theLikelihood Ratio test and asymptotically equivalent supremum tests. The asymptotic distributionis described as a functional of chi-square processes and is obtained without imposing a positivelower bound for the nuisance parameter. The finite sample properties of the sup-tests are studiedby simulations.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Centre de Recherche en Economie et Statistique in its series Working Papers with number 2009-16.
Date of creation: 2009
Date of revision:
Other versions of this item:
- Francq, Christian & Horvath, Lajos & Zakoïan, Jean-Michel, 2010. "Sup-Tests For Linearity In A General Nonlinear Ar(1) Model," Econometric Theory, Cambridge University Press, vol. 26(04), pages 965-993, August.
You can help add them by filling out this form.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Florian Sallaberry).
If references are entirely missing, you can add them using this form.